MAUDE Adverse Event Report: AMBU A/S AMBU ASCOPE DUODENO

AMBU A/S AMBU ASCOPE DUODENO
Model Number 482001000
Health Effect - Clinical Codes Abdominal Pain (1685); Perforation (2001)
Date of Event 03/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, physician used ascope duodeno in a gi procedure.No medical device failure was noted for the duodenoscope during the procedure.On (b)(6) 2021, the patient came back with abdominal pain and during follow-up procedure a small perforation was found.No information available on which body structure part the perforation was.Patient outcome was not affected.
 
Additional Manufacturer Narrative
No sample was returned for investigation, nor was a lot number provided.It was not possible to verify the reported failure as no sample was available for investigation and there is lack of detailed information on the reported failure to assist in investigation.Possible cause of the perforation on the patient could be due to the device failure or insufflation pressure being too high.However, this was ruled out as the cause of the failure because physician didn't observe and note any failure on the complaint sample.Instruction for use is in place to alert the user, to ensure the top hole on insufflation valve is not blocked, to avoid over-insufflation and end up with patient perforation.

Brand Name
AMBU ASCOPE DUODENO
Common Device Name
ASCOPE DUODENO
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, denmark 2750
DA  2750
MDR Report Key12887243
Report Number1220828-2021-00019
Device Sequence Number11103186
Product Code FDT
UDI-Device Identifier05707480145287
UDI-Public05707480145287
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2021
Report Date (Section F) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number482001000
Device Catalogue Number482001000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/01/2021
Event Location Hospital
Date Report to Manufacturer11/01/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown